Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Spread and local properties

Author: Basil Coutant
Journal: Proc. Amer. Math. Soc. 112 (1991), 893-898
MSC: Primary 54A25; Secondary 03E50
MathSciNet review: 1045132
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A technique for combining the spread of a space and several local properties is exploited to obtain decompositions of a space and cardinal function bounds on the size and weight. It is shown that a locally countable set is the union of ${\omega _1}$ discrete sets and that under $MA\left ( {{\omega _1}} \right )$ the weight of a manifold is equal to its spread.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25, 03E50

Retrieve articles in all journals with MSC: 54A25, 03E50

Additional Information

Keywords: Cardinality of a space, locally countable, locally second countable, nonmetrizable manifolds, spread, <IMG WIDTH="42" HEIGHT="41" ALIGN="MIDDLE" BORDER="0" SRC="images/img1.gif" ALT="$S/L$">-spaces, weight of a space
Article copyright: © Copyright 1991 American Mathematical Society